# SDR HEEA966822

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 204040623003
- Condition: Defective
- Location: T/R Drive
- Part time: 988 hours
- Component: 212040600005
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING SHIELD ROTATING.
